MathSciNet Relay Station
MathSciNet bibliographic data
MR1230272 30C35 (52C15)
He, Zheng-Xu; Rodin, Burt Convergence of circle packings of finite valence to Riemann mappings. Comm. Anal. Geom. 1 (1993), no. 1, 31–41.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement